# SDR AALA201910289010

- Difficulty date: September 30, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 16,776 hours, 7,954 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D55371318000
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: HINGE FITTING HAS EXCESSIVE PLAY AT STA2985, RIB7 (D=0.013" WEAR (PLAY)). INSTALLED NEW HINGE FITTING IAW SRM 51-72-11-911-001 AND DRAWING D55371041.
